Translator Disclaimer
October 2019 Interpolation of Haagerup noncommutative Hardy spaces
Turdebek N. Bekjan, Madi Raikhan
Banach J. Math. Anal. 13(4): 798-814 (October 2019). DOI: 10.1215/17358787-2018-0026

Abstract

Let M be a σ-finite von Neumann algebra equipped with a normal faithful state φ, and let A be a maximal subdiagonal algebra of M. We prove a Stein–Weiss-type interpolation theorem of Haagerup noncommutative Hp-spaces associated with A.

Citation

Download Citation

Turdebek N. Bekjan. Madi Raikhan. "Interpolation of Haagerup noncommutative Hardy spaces." Banach J. Math. Anal. 13 (4) 798 - 814, October 2019. https://doi.org/10.1215/17358787-2018-0026

Information

Received: 28 May 2018; Accepted: 22 August 2018; Published: October 2019
First available in Project Euclid: 9 October 2019

zbMATH: 07118763
MathSciNet: MR4016898
Digital Object Identifier: 10.1215/17358787-2018-0026

Subjects:
Primary: 46L52
Secondary: 47L05

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • October 2019
Back to Top